# SDR ASAA0842876

- Difficulty date: March 11, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 50,832 hours, 28,773 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: L/E Slat
- Component: Slat
- Component part number: 65C26603201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT T/E LOWER SURFACE SKIN WORN INTO COMPOSITE LAYER.  REMOVED DAMAGED SECTION OF SKIN, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW B737 400 SRM 51 70 10 REPAIR 4.
